Alert archive / Texas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 239, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 2, 2004, 6:12 PM CDT for Delta County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2004, 6:12 PM CDT (23:12 UTC)
- Expired
- Jun 2, 2004, 7:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Delta County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 182 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:50 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -365 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
545
WUUS54 KFWD 022312
SVRFTW
TXC119-030015-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT WED JUN 2 2004
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELTA COUNTY IN NORTHEAST TEXAS
* UNTIL 715 PM CDT
* AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 20 MILES NORTHEAST OF COOPER...MOVING SOUTH AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COOPER AROUND 630 PM CDT
HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 70 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF THE VERY HEAVY RAIN.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
LAT...LON 3337 9553 3331 9565 3331 9572 3324 9585
3345 9585 3350 9578 3347 9557 3345 9553
3344 9543 3339 9535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:04 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 2, 6:04 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CDT WED JUN 2 2004 .AVIATION... ...SQUALL LINE TO MOVE ACROSS KDFW TRACON 00-03Z... AN AIRPORT WEATHER WARNING IS HIGHLY LIKELY THIS EVENING FOR KDFW/KDAL AIRPORTS DUE TO STRONG WINDS AHEAD OF A SQUALL LINE. SQUALL LINE AND OUTFLOW BOUNDARY NEARING RED RIVER VALLEY AT 23Z AND WILL PROGRESS SOUTH ACROSS ALL OF NORTH TEXAS THROUGH 06Z. IT WILL REACH THE NORTHERN KDFW TRACON SHORT OF 00Z...AND INTO KDFW...KFTW...KDAL AIRPORTS AROUND 0030Z. SQUALL GUSTS TO 45KTS ARE EXPECTED FOLLOW BY +TSRA THROUGH 02Z. THIS SQUALL LINE IS EXPECTED TO MARCH THROUGH KACT AIRPORT 03-05Z. POTENTIAL EXISTS FOR ANOTHER THUNDERSTORMS COMPLEX (MCS) TO MOVE OUT THE TEXAS PANHANDLE OR HIGH PLAINS LATE TONIGHT AND MOVE ACROSS NORTH TEXAS AIRPORTS DURING THE EARLY MORNING HOURS 11-16Z. 75 && .DISCUSSION... 239 PM. BEST REASONING ATTM IS THE OUTFLOW BOUNDARY FROM THE STORMS MOVING INTO CENTRAL OK WILL BE THE FOCUS FOR TONIGHTS STORMS IN NORTH CENTRAL TEXAS. THAT OUTFLOW IS MOVING SOUTH-SOUTHEAST AT 30 TO 40 MPH INTO 70+ DEWPOINTS. SHOULD IT CONTINUE AT THAT SPEED IT WILL MOVE TO THE RED RIVER AROUND 6 PM...METROPLEX AROUND 8 PM AND WACO AROUND 10 BRINGING THUNDERSTORMS WITH IT. LARGE HAIL AND DAMAGING WIND APPEARS TO BE THE PRIMARY THREAT WITH THESE STORMS. MORE STORMS...CURRENTLY DEVELOPING IN COLORADO...WILL ALSO MOVE SE OVERNIGHT BUT BELIEVE THE OUTFLOW BOUNDARY FROM THIS EVENING STORMS WILL BE TO THE WEST OF THE FORECAST AREA KEEPING THE BULK OF THE PRECIPITATION CONFINED MAINLY TO THE WESTERN HALF OF THE FORECAST AREA THURSDAY MORNING. TEMPS WILL BE LOWER THURSDAY DUE TO HIGH CLOUD COVER. MODELS BRING ANOTHER CLUSTER OF THUNDERSTORMS OVER NORTH TEXAS FRIDAY AFTERNOON AND EVENING. HAVE ADDED SLIGHT CHANCE POPS FOR NOW BUT WILL LIKELY BE INCREASED SHOULD ADDITIONAL MODEL RUNS CONTINUE THE SAME TREND. FARTHER OUT...WEAK RIDGE SLIDES EAST DURING THE WEEKEND CHANGING FLOW ALOFT FROM WNW TO W TO SW BY TUESDAY WITH TEMPS RETURNING TO NORMAL. 82 && .PRELIMINARY TEMP/POPS... DALLAS-FT. WORTH, TX 68 83 68 88 / 70 30 0 20 WACO, TX 69 84 69 89 / 70 30 0 20 PARIS, TX 68 81 67 86 / 70 20 0 20 DENTON, TX 67 83 68 88 / 70 30 0 20 MCKINNEY, TX 68 82 67 87 / 70 20 0 20 DALLAS, TX 68 82 68 87 / 70 30 0 20 TERRELL, TX 69 82 67 87 / 70 20 0 20 CORSICANA, TX 69 82 68 87 / 70 30 0 20 TEMPLE, TX 69 84 69 89 / 70 50 0 20 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. &&
Hazardous weather outlook, Jun 2, 4:05 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 405 PM CDT WED JUN 2 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 405 PM CDT WED JUN 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHERN HALF OF NORTH TEXAS TONIGHT AND A SLIGHT RISK ELSEWHERE. AN APPROACHING SQUALL LINE OF THUNDERSTORMS MOVING RAPIDLY SOUTHWARD OUT OF OKLAHOMA THIS AFTERNOON...AND STORMS DEVELOPING ACROSS WEST TEXAS IN THE VICINITY OF A NEARLY STATIONARY SURFACE BOUNDARY... WILL HAVE A SIGNIFICANT IMPACT ON NORTH TEXAS WEATHER TONIGHT. INITIALLY...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE RED RIVER EARLY THIS EVENING AND PROGRESS SOUTHWARD THROUGH ALL OF NORTH TEXAS. THE MAIN HAZARD WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH...LARGE HAIL...AND HEAVY RAIN. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. ADDITIONAL THUNDERSTORMS WILL APPROACH THE REGION FROM THE NORTHWEST LATE THIS EVENING AND OVERNIGHT...AS AN UPPER LEVEL DISTURBANCE EMBEDDED IN NORTHWEST FLOW ALOFT TRANSLATES ACROSS THE REGION. LARGE HAIL...VERY HEAVY RAIN...FREQUENT LIGHTNING...AND DAMAGING DOWNBURST WINDS WILL BE POSSIBLE WITH ANY STORMS THAT FORM OVERNIGHT INTO EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL LINGER ACROSS THE REGION ON THURSDAY. THERE IS ALSO A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS FRIDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTH OF INTERSTATE 20 BETWEEN 5 AND 8 PM AND ACROSS THE REMAINDER OF NORTH TEXAS AFTER 8 PM.
In the hours before
Local storm report, Jun 2, 12:43 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT WED JUN 2 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
920 PM TSTM WND DMG DALLAS 32.79N 96.77W
06/02/2004 DALLAS TX TRAINED SPOTTER
15 INCH DIAMETER TREE BLOWN DOWN NEAR WHITE ROCK LAKELocal storm report, Jun 2, 2:07 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 PM CDT WED JUN 2 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 3 NW DALLAS 32.82N 96.80W
06/01/2004 DALLAS TX CWO
LIGHTNING STRIKE AND WINDOWS BLOWN OUT IN TERMINAL
BUILDING AT DALLAS LOVE FIELDSpecial weather statement, Jun 2, 2:59 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 259 PM CDT WED JUN 2 2004 TXZ091>095-030000- COOKE-FANNIN-GRAYSON-LAMAR-MONTAGUE- 259 PM CDT WED JUN 2 2004 SEVERE THUNDERSTORM WATCH #380 REMAINS IN EFFECT FOR... COOKE FANNIN GRAYSON LAMAR MONTAGUE
Local storm report, Jun 2, 3:20 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT WED JUN 2 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0412 PM HAIL 3 NW DE LEON 32.14N 98.57W
06/01/2004 0.75 INCH COMANCHE TX TRAINED SPOTTER
REPORTED BY DE LEON FIRE DEPT
0430 PM HAIL 10 S COMANCHE 31.75N 98.60W
06/01/2004 0.75 INCH COMANCHE TX LAW ENFORCEMENT
DIME SIZE HAIL IN NEWBURG
0433 PM HAIL LINGLEVILLE 32.25N 98.38W
06/01/2004 0.88 INCH ERATH TX LAW ENFORCEMENT
0451 PM HAIL 10 SW COMANCHE 31.80N 98.72W
06/01/2004 1.00 INCH COMANCHE TX TRAINED SPOTTER
QUARTER SIZE HAIL 10 SOUTHWEST OF COMANCHE
0450 PM HAIL HUCKABAY 32.34N 98.30W
06/01/2004 0.88 INCH ERATH TX LAW ENFORCEMENT
NICKEL SIZE HAIL IN HUCKABY
0507 PM HAIL LINGLEVILLE 32.25N 98.38W
06/01/2004 1.50 INCH ERATH TX LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL IN LINGLEVILLE
0444 PM HAIL COMANCHE 31.90N 98.60W
06/01/2004 0.75 INCH COMANCHE TX LAW ENFORCEMENT
DIME SIZE HAIL IN COMANCHE
0528 PM HAIL 4 W POTTSVILLE 31.67N 98.39W
06/01/2004 1.75 INCH HAMILTON TX TRAINED SPOTTER
0553 PM HAIL 7 NNW WEATHERFORD 32.85N 97.82W
06/01/2004 1.00 INCH PARKER TX TRAINED SPOTTER
0607 PM HAIL BLUFF DALE 32.35N 98.02W
06/01/2004 0.88 INCH ERATH TX LAW ENFORCEMENT
NICKEL SIZE HAIL IN BLUFF DALE
0605 PM HAIL 9 NE STEPHENVILLE 32.31N 98.11W
06/01/2004 2.50 INCH ERATH TX TRAINED SPOTTER
TENNIS BALL SIZE HAIL 9 MILES NE OF STEPHENVILLE
0558 PM TSTM WND GST 15 S HAMILTON 31.49N 98.12W
06/01/2004 70 MPH HAMILTON TX NWS EMPLOYEE
TREES AND LIMBS DOWN IN EVANT
0615 PM HAIL 4 S RHOME 32.99N 97.47W
06/01/2004 1.75 INCH WISE TX TRAINED SPOTTER
GOLFBALL HAIL IN NEWARK
0620 PM HAIL 7 NE AZLE 32.97N 97.45W
06/01/2004 1.75 INCH TARRANT TX TRAINED SPOTTER
GOLFBALL HAIL NW CORNER OF TARRANT COUNTY
0630 PM HAIL 12 N JACKSBORO 33.40N 98.15W
06/01/2004 2.75 INCH JACK TX LAW ENFORCEMENT
0647 PM HAIL 2 E CUNDIFF 33.32N 97.96W
06/01/2004 1.00 INCH JACK TX LAW ENFORCEMENT
0652 PM HAIL RUNAWAY BAY 33.17N 97.87W
06/01/2004 1.75 INCH WISE TX TRAINED SPOTTER
0706 PM HAIL PONDER 33.18N 97.29W
06/01/2004 0.88 INCH DENTON TX TRAINED SPOTTER
0715 PM HAIL KRUM 33.27N 97.23W
06/01/2004 1.00 INCH DENTON TX TRAINED SPOTTER
QUARTER SIZE HAIL IN KRUM
0716 PM HAIL KRUM 33.27N 97.23W
06/01/2004 1.75 INCH DENTON TX TRAINED SPOTTER
GOLFBALL HAIL IN KRUM
0641 PM TSTM WND DMG 3 N ADAMSVILLE 31.34N 98.17W
06/01/2004 LAMPASAS TX LAW ENFORCEMENT
TREES AND POWERLINES DOWN 3 NORTH OF ADAMSVILLE
0644 PM TSTM WND DMG 3 N ADAMSVILLE 31.34N 98.17W
06/01/2004 LAMPASAS TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN 3 MILES NORTH OF ADAMSVILLE
0749 PM HAIL 20 NW WEATHERFORD 32.96N 98.02W
06/01/2004 0.88 INCH PARKER TX TRAINED SPOTTER
NICKEL SIZE HAIL IN WHITT
0751 PM TSTM WND GST 8 W BOYD 33.08N 97.70W
06/01/2004 65 MPH WISE TX TRAINED SPOTTER
65 MPH WIND GUST IN COTTONDALE
0755 PM HAIL 3 N BRYSON 33.20N 98.39W
06/01/2004 2.75 INCH JACK TX LAW ENFORCEMENT
TENNIS BALL TO BASEBALL SIZE HAIL BETWEEN BRYSON AND
JERMYN
0805 PM TSTM WND GST SPRINGTOWN 32.97N 97.68W
06/01/2004 70 MPH PARKER TX TRAINED SPOTTER
70 MPH WIND IN SPRINGTOWN
0804 PM HAIL 10 W SPRINGTOWN 32.97N 97.85W
06/01/2004 1.75 INCH PARKER TX TRAINED SPOTTER
GOLFBALL HAIL IN POOLVILLE
0809 PM HAIL 5 SE SPRINGTOWN 32.92N 97.62W
06/01/2004 2.75 INCH PARKER TX TRAINED SPOTTER
BASEBALL SIZE HAIL BETWEEN SPRINGTOWN AND PEASTER
0812 PM HAIL 3 S SPRINGTOWN 32.93N 97.68W
06/01/2004 1.75 INCH PARKER TX TRAINED SPOTTER
QUARTER TO GOLFBALL HAIL 3 SOUTH OF SPRINGTOWN
0815 PM HAIL GRAFORD 32.94N 98.25W
06/01/2004 1.75 INCH PALO PINTO TX TRAINED SPOTTER
GOLFBALL HAIL IN GRAFORD
0826 PM HAIL SALESVILLE 32.91N 98.09W
06/01/2004 1.75 INCH PALO PINTO TX TRAINED SPOTTER
GOLFBALL HAIL IN SALESVILLE
0829 PM TSTM WND DMG 2 E WEATHERFORD 32.76N 97.74W
06/01/2004 PARKER TX TRAINED SPOTTER
BUILDING DAMAGE EAST OF WEATHERFORD ON HIGHWAY 180
0846 PM HAIL 7 W NEWCASTLE 33.19N 98.87W
06/01/2004 2.50 INCH YOUNG TX FIRE DEPT/RESCUE
TENNIS BALL HAIL 7 WEST OF NEWCASTLE
0852 PM TSTM WND GST FORT WORTH 32.75N 97.34W
06/01/2004 69 MPH TARRANT TX NWS OFFICE
RECORDED 69 MPH GUST AT NATIONAL WEATHER SERVICE OFFICE
IN FORT WORTH
0907 PM TORNADO ARLINGTON 32.69N 97.13W
06/01/2004 TARRANT TX TRAINED SPOTTER
TORNADO IN SOUTHWEST ARLINGTON NEAR INTERSTATE 20 AND
287
0940 PM HAIL BURLESON 32.53N 97.33W
06/01/2004 1.00 INCH JOHNSON TX TRAINED SPOTTER
QUARTER SIZE HAIL IN BURLESON
0950 PM TSTM WND GST KAUFMAN 32.58N 96.31W
06/01/2004 70 MPH KAUFMAN TX EMERGENCY MNGR
KAUFMAN
0958 PM TSTM WND GST TERRELL 32.73N 96.29W
06/01/2004 70 MPH KAUFMAN TX EMERGENCY MNGR
0805 PM TSTM WND DMG GAINESVILLE 33.64N 97.15W
06/01/2004 COOKE TX EMERGENCY MNGR
POWERLINES DOWN IN GAINESVILLE
1011 PM TSTM WND GST CORSICANA 32.08N 96.47W
06/01/2004 65 MPH NAVARRO TX CRS RADAR
1024 PM TSTM WND DMG WAXAHACHIE 32.41N 96.85W
06/01/2004 ELLIS TX TRAINED SPOTTER
ROOF DAMAGE IN WAXAHACHIE
1023 PM HAIL 5 N HILLSBORO 32.08N 97.12W
06/01/2004 1.75 INCH HILL TX EMERGENCY MNGR
GOLF BALL SIZE HAIL 5 MILES NORTH OF HILLSBORO
0855 PM HAIL FORT WORTH 32.75N 97.34W
06/01/2004 1.00 INCH TARRANT TX NWS EMPLOYEE
ONE-INCH HAIL IN SOUTHWEST FORT WORTH
0855 PM HAIL FORT WORTH 32.75N 97.34W
06/01/2004 1.00 INCH TARRANT TX NWS EMPLOYEE
ONE-INCH HAIL IN SOUTHWEST FORT WORTH
0903 PM TSTM WND GST 5 NW FORT WORTH 32.81N 97.40W
06/01/2004 86 MPH TARRANT TX OFFICIAL NWS OBS
86 MPH WIND GUST REPORTED AT MEACHAM AIRPORT
1027 PM TSTM WND GST CORSICANA 32.08N 96.47W
06/01/2004 71 MPH NAVARRO TX CRS RADAR
FROM CORSICANA RADAR
0916 PM TSTM WND GST 5 SSE ARLINGTON 32.63N 97.09W
06/01/2004 63 MPH TARRANT TX OFFICIAL NWS OBS
63 MPH WIND GUST REPORTED AT ARLINGTON AIRPORT
0940 PM TSTM WND GST 3 S BURLESON 32.49N 97.33W
06/01/2004 65 MPH JOHNSON TX NWS EMPLOYEE
0942 PM HAIL BURLESON 32.53N 97.33W
06/01/2004 1.00 INCH JOHNSON TX TRAINED SPOTTER
0943 PM TSTM WND DMG BURLESON 32.53N 97.33W
06/01/2004 JOHNSON TX TRAINED SPOTTER
COLLAPSED ROOF IN BURLESON
0910 PM TSTM WND DMG 4 S ARLINGTON 32.64N 97.13W
06/01/2004 TARRANT TX NWS EMPLOYEE
NUMEROUS TREES DOWN IN SOUTH ARLINGTON
0905 PM TSTM WND DMG LAKE WORTH 32.81N 97.43W
06/01/2004 TARRANT TX OFF DUTY NWS
TELEPHONE POLES BROKEN AT LOOP 820 AND AZLE AVENUE
1109 PM TSTM WND GST PALESTINE 31.76N 95.65W
06/01/2004 59 MPH ANDERSON TX ASOS OBS
59 MPH WIND GUST IN PALESTINE
0945 PM TSTM WND DMG CLEBURNE 32.35N 97.41W
06/01/2004 JOHNSON TX PUBLIC
LARGE LIMBS DOWN AND SHUTTERS BLOWN OFF APARTMENT
BUILDING
1128 PM TSTM WND DMG GROESBECK 31.52N 96.53W
06/01/2004 LIMESTONE TX LAW ENFORCEMENT
POWER LINES DOWN IN GROESBECK AND ACROSS LIMESTONE
COUNTY.
1030 PM TSTM WND DMG SEVEN POINTS 32.33N 96.21W
06/01/2004 HENDERSON TX TRAINED SPOTTER
POWER LINES DOWN
1030 PM TSTM WND DMG GUN BARREL CITY 32.33N 96.14W
06/01/2004 HENDERSON TX TRAINED SPOTTER
TREES DOWN ACROSS HENDERSON COUNTY
1105 PM TSTM WND GST CAYUGA 31.96N 95.97W
06/01/2004 74 MPH ANDERSON TX NWS SHV
REPORT FROM WEATHERNET IN CAYUGA - RELAYED BY NWS SHV
0540 PM TSTM WND DMG EVANT 31.48N 98.15W
06/01/2004 CORYELL TX NWS EMPLOYEE
NUMEROUS TREES DOWN ALONG 281 NEAR EVANT
0540 PM TSTM WND DMG 5 N ADAMSVILLE 31.37N 98.17W
06/01/2004 LAMPASAS TX NWS EMPLOYEE
NUMEROUS TREES DOWN ON ALONG 10-12 MILES OF 281 BETWEEN
EVANT AND ADAMSVILLE
1144 PM TSTM WND DMG BUFFALO 31.46N 96.06W
06/01/2004 LEON TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN.Special weather statement, Jun 2, 4:57 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 457 PM CDT WED JUN 2 2004 TXZ091>095-101>107-022300- COLLIN-COOKE-DELTA-DENTON-FANNIN-GRAYSON-HOPKINS-HUNT-JACK-LAMAR- MONTAGUE-WISE- 504 PM CDT WED JUN 2 2004 ...SIGNIFICANT WEATHER UPDATE... A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH SOUTH-CENTRAL OKLAHOMA WILL APPROACH THE TEXAS RED RIVER COUNTIES BY 600 PM. THESE STORMS WILL LIKELY CONTAIN HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS OF 60 TO 70 MPH ARE LIKELY AT THE LEADING EDGE OF THE STORMS. THE STORMS SHOULD CONTINUE MOVING THROUGH NORTH TEXAS DURING THE EARLY EVENING HOURS. IF YOU ARE IN THE RED RIVER COUNTIES...PREPARE FOR THE ARRIVAL OF THESE STORMS BEFORE 600 PM. THE STRONG WINDS WITH THESE STORMS WILL ARRIVE SEVERAL MINUTES BEFORE THE HEAVY RAIN AND HAIL. ACROSS THE REMAINDER OF NORTH TEXAS...CLOSELY MONITOR WEATHER DEVELOPMENTS THROUGH THE EVENING.
Special weather statement, Jun 2, 5:53 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CDT WED JUN 2 2004 TXZ100>107-115>123-129>135-141-143>148-159-161-162-030500- ANDERSON-BOSQUE-COLLIN-COMANCHE-DALLAS-DELTA-DENTON-EASTLAND-ELLIS- ERATH-FREESTONE-HAMILTON-HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK- JOHNSON-KAUFMAN-LEON-LIMESTONE-MCLENNAN-NAVARRO-PALO PINTO-PARKER-RAINS-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-WISE-YOUNG- 553 PM CDT WED JUN 2 2004 SEVERE THUNDERSTORM WATCH #387 REMAINS IN EFFECT FOR... ANDERSON BOSQUE COLLIN COMANCHE DALLAS DELTA DENTON EASTLAND ELLIS ERATH FREESTONE HAMILTON HENDERSON HILL HOOD HOPKINS HUNT JACK JOHNSON KAUFMAN LEON LIMESTONE MCLENNAN NAVARRO PALO PINTO PARKER RAINS ROCKWALL SOMERVELL STEPHENS TARRANT VAN ZANDT WISE YOUNG
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 37 min |
| Jun 1, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Young | 45 min |
| Jun 1, 7:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| Jun 1, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 65 min |
| Jun 1, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 67 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 61 min |
| Jun 1, 8:06 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 54 min |
| Jun 1, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Young | 60 min |
| Jun 1, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 46 min |
| Jun 1, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 69 min |
| Jun 1, 8:39 PM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 2 hr |
| Jun 1, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 80 min |
| Jun 1, 8:48 PM CDT | Tornado Warning | FWD | Tarrant | 42 min |
| Jun 1, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Young | 45 min |
| Jun 1, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 60 min |
| Jun 1, 9:03 PM CDT | Flash Flood Warning | FWD | Dallas | 117 min |
| Jun 1, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 58 min |
| Jun 1, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 35 min |
| Jun 1, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 31 min |
| Jun 1, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 62 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 59 min |
| Jun 1, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 61 min |
| Jun 1, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 57 min |
| Jun 1, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 62 min |
| Jun 1, 10:30 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 60 min |
| Jun 1, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| Jun 1, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 53 min |
| Jun 1, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 32 min |
| Jun 2, 5:37 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Jun 2, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Fannin, Grayson, Montague | 90 min |
| Jun 2, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 38 min |
| Jun 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 97 min |
| Jun 2, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.